# SDR ASAA2024011747382

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 37,981 hours, 12,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EXTERIOR EMERGENCY LIGHTS, BEHIND L2 AND R2 DOORS, OUT. GROUNDED - YES. OPS CHECK OF AFT EXTERIOR SLIDE EMERGENCY LIGHTS INDICATED LH OPERATIONAL AND RH INOP. RH AFT EXTERIOR SLIDE EMERGENCY LIGHT RELAMPED PER AMM 33-51-04-960-801. MULTIPLE OPS CHECKS OF BOTH SIDES GOOD.
